# SDR JJBA20211118038

- Difficulty date: November 18, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,644 hours, 27,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 8-9 S18-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUSELAGE II, DENT FOUND ON EXTERNAL SKIN BTW FR 8-9 AND STR 18L-20L. DENT REMOVED BY CUT OUT ON LH FWD FUSE II EXTERNAL SKIN BTW FR 8-9 AND STR 18L-20L. PATCH DOUBLER LOCALLY FABRICATED. AT LH FWD FUSELAGE II, EXTERNAL SKIN BTW FR 8-9 AND STR 18L-20L DENT REPAIRED.
